# SDR HNAA2018021900034

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,017 hours, 39,024 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SLOW LOSS OF PRESSURIZATION AT 34,000 FT. PRESSURIZATION STABILIZED AROUND 15,500 FT. SMALL POP IN CABIN AT THE TIME CABIN ALTITUDE WENT AMBER.   R & R THE CABIN PRESSURE CONTROLLER AND PERFORMED AN OPS CHECK IAW AMM 21-31-01, 21-31-00-700-801-A, AND 21-31-00-700-802-A. OPS CHECKED GOOD.  OKAY FOR SERVICE.
